Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 11, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 28, 2007, 3:26 AM CDT for 6 counties in Kansas. It took effect at Mar 28, 2007, 1:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2007, 3:26 AM CDT (08:26 UTC)
- In effect from
- Mar 28, 2007, 1:00 PM CDT
- Expired
- Mar 28, 2007, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 130 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 280826 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 326 AM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-281630- /O.NEW.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 326 AM CDT WED MAR 28 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON HOURS. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY AROUND 7 PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAKUB
5 follow-up statements
000 WWUS73 KICT 281019 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 519 AM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-281830- /O.NEW.KICT.FG.Y.0005.070328T1019Z-070328T1500Z/ /O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 519 AM CDT WED MAR 28 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER OF A MILE OR LESS ACROSS THE AREA THROUGH MID MORNING. THE VISIBILITY WILL GRADUALLY IMPROVE AFTER 10 AM. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON HOURS. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY AROUND 7 PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN. USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ KSZ049-051>053-068>072-082-083-091>096-098>100-281500- /O.NEW.KICT.FG.Y.0005.070328T1019Z-070328T1500Z/ SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON- ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...NEWTON...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 519 AM CDT WED MAR 28 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER OF A MILE OR LESS ACROSS THE AREA THROUGH MID MORNING. THE VISIBILITY WILL GRADUALLY IMPROVE AFTER 10 AM. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN. USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ COX
000 WWUS73 KICT 281500 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1000 AM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-282300- /O.EXP.KICT.FG.Y.0005.000000T0000Z-070328T1500Z/ /O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 1000 AM CDT WED MAR 28 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE DENSE FOG ADVISORY THAT HAD BEEN ISSUED AT 519 AM THIS MORNING HAS BEEN ALLOWED TO EXPIRE FOR ALL OF CENTRAL...SOUTH-CENTRAL...AND SOUTHEAST KANSAS. A SMALL PART OF CENTRAL KANSAS...PARTICULARLY MCPHERSON COUNTY...WILL EXPIRE SOME LOCALLY DENSE FOG UNTIL AROUND 11 AM...BY WHICH TIME VISIBILITIES WILL IMPROVE. HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON HOURS. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY AROUND 7 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED HIGHWAYS SUCH AS I-70. $$ KSZ049-051>053-068>072-082-083-091>096-098>100-281600- /O.EXP.KICT.FG.Y.0005.000000T0000Z-070328T1500Z/ SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON- ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...NEWTON...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 1000 AM CDT WED MAR 28 2007 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. VISIBILITIES HAVE IMPROVED IN ALL BUT MCPHERSON AND NORTHERN HARVEY COUNTIES...WHERE VISIBILITIES OF 1/4 TO 1/2 MILE ARE LIKELY UNTIL 11 AM. THEREAFTER...VISIBILITIES WILL IMPROVE IN THESE AREAS AS WELL. $$ ES
000 WWUS73 KICT 281703 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1203 PM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-290000- /O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 1203 PM CDT WED MAR 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON OVER THAT PART OF CENTRAL KANSAS PRIMARILY ALONG...AND WEST...OF A LINE FROM LINCOLN TO HUTCHINSON...WHERE GUSTS TO AROUND 45 MPH ARE ALSO POSSIBLE. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AROUND 7 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 45 MPH ND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED HIGHWAYS SUCH AS I-70. $$ ES
000 WWUS73 KICT 281705 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1205 PM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-290000- /O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 1205 PM CDT WED MAR 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON OVER THAT PART OF CENTRAL KANSAS PRIMARILY ALONG...AND WEST...OF A LINE FROM LINCOLN TO HUTCHINSON...WHERE GUSTS TO AROUND 45 MPH ARE ALSO POSSIBLE. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AROUND 7 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 45 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED HIGHWAYS SUCH AS I-70. $$ ES
000 WWUS73 KICT 282300 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 600 PM CDT WED MAR 28 2007 KSZ032-033-047-048-050-067-290000- /O.CAN.KICT.WI.Y.0011.000000T0000Z-070329T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON 600 PM CDT WED MAR 28 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. SOUTHEASTERLY WINDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA THE REST OF TONIGHT. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 28, 3:18 AM CDT, 8 minutes earlier.
Area forecast discussion, Mar 28, 3:18 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 318 AM CDT WED MAR 28 2007 .DISCUSSION... THE ACTIVE WEATHER PATTERN WILL BEGIN TODAY FOR KANSAS AND CONTINUE FOR THE NEXT 72-84HRS...AS SEVERE WEATHER AND HEAVY RAINFALL ALL ENTER INTO THE EQUATION. TDY-TONIGHT SURFACE ANALYSIS SHOWS TROPICAL-LIKE WARM FRONT BOUNDARY APPROACHING THE RED RIVER REGION EARLY THIS MORNING. THIS BOUNDARY WILL CONTINUE ITS VENTURE NORTHWARD DURING THE DAY AND USHER MUCH RICHER GULF MOISTURE INTO KANSAS. MODELS SHOW THIS BOUNDARY WASHING OUT BUT LOCALLY RUN WRF MODEL TRIES TO IGNITE SOME CONVECTION ALONG THIS BOUNDARY DURING TH AFTERNOON FOR AREAS JUST TO THE WEST OF CENTRAL KANSAS...SOMETHING FOR THE DAYSHIFT TO MONITOR SINCE AIRMASS BECOMES PRETTY UNSTABLE BY MID-AFTERNOON. OTHERWISE...MAIN FOCUS REGION SHOULD BE ALONG THE DRY-LINE IN WESTERN KANSAS AS STORMS DEVELOP RAPIDLY AND QUICKLY BECOME SEVERE. AGAIN SEVERE CHANCES FOR OUR WESTERN COUNTIES WILL BE PREDICATED ON WHERE CONVECTION INITIATES...GIVEN STORM MOTION NORTH NORTHEAST. THE THUNDERSTORMS IN WESTERN KANSAS SHOULD FORM INTO A LINE OF STORMS AS SHEAR VECTORS ORIENTATE THEMSELVES MORE PARALLEL TO BOUNDARY. THIS LINE OF ACTIVITY WILL MOVE SLOWLY TO THE EAST AND LOOKS TO REACH CENTRAL KANSAS LATE TONIGHT WITH SOME TRAINING EFFECTS POSSIBLE. WE WILL INSERT SOME AREAS OF FOG FOR THIS MORNING AS STRATUS BUILD DOWN EFFECTS REDUCE VISIBILITIES...AND ALSO HOIST A WIND ADVISORY FOR CENTRAL KANSAS AS WINDS COULD SURPASS WIND ADVISORY CRITERIA DURING THE AFTERNOON. THU-SAT THE MAIN UPPER LEVEL SYSTEM WILL CONTINUE TO HANG BACK WEST OF KANSAS FOR THIS PERIOD WITH MID-LEVEL WINDS BECOMING NEARLY PARALLEL TO THE SURFACE BOUNDARY...AND SUB-TROPICAL CONNECTIONS KEEPING A VERY MOIST AIRMASS OVER THE REGION. SEVERAL EPISODES OF RAIN AND THUNDERSTORMS ARE POSSIBLE AS IMPULSES ROTATE AROUND THE MAIN SYSTEM. DPROG/DT ANALYSIS OF THE GFS/ECM MODELS SHOWS A MORE POTENT SHORT WAVE ROTATING AROUND THE BASE OF THE MAIN TROUGH AXIS FOR FRIDAY INTO FRIDAY NIGHT...WITH SURFACE LOW DEVELOPMENT AND ASSOCIATED 850-700MB THETA E GRADIENT TRENDING NORTHWEST. IF THIS SIGNAL REMAINS CONSISTENT THEN ANOTHER ROUND OF RAIN(POSSIBLY HEAVY RAIN) COULD HIT THE AREA LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT. EXTENDED:SUN-TUE NO CHANGES WERE MADE TO THIS PERIOD WITH A DRYING OUT PATTERN EXPECTED AS UPPER LOW MOVES EAST OF KANSAS. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 77 59 68 51 / 10 60 70 70 HUTCHINSON 77 58 67 50 / 20 70 70 50 NEWTON 77 59 68 51 / 10 60 70 70 ELDORADO 77 60 69 53 / 10 40 70 70 WINFIELD-KWLD 79 61 70 54 / 10 50 70 70 RUSSELL 76 54 66 44 / 30 70 60 30 GREAT BEND 76 54 66 45 / 30 70 50 30 SALINA 77 58 67 49 / 10 70 70 50 MCPHERSON 77 58 67 50 / 10 70 70 60 COFFEYVILLE 79 62 75 58 / 10 10 50 70 CHANUTE 78 61 74 58 / 10 10 50 70 IOLA 78 61 74 58 / 10 10 50 70 PARSONS-KPPF 79 61 75 58 / 10 10 50 70 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR KSZ032-033-047-048-050-067. &&
Hazardous weather outlook, Mar 28, 2:51 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 251 AM CDT WED MAR 28 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 251 AM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...OVERNIGHT THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS AS DAYBREAK APPROACHES. A FEW STRONG STORMS WILL BE POSSIBLE AND MAY BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND GUSTY WINDS UP TO 50 MPH. THE MAIN THREAT IS EXPECTED TO TRANSITION TO LOCALLY HEAVY RAINFALL LATE TONIGHT OR EARLY ON THURSDAY AS SOME STORMS MOVE REPEATEDLY OVER THE SAME AREAS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON THIS FLOODING POSSIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TO CONTINUE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ON THURSDAY. IN ADDITION...THERE IS A CHANCE OF SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. HOWEVER...THE THREAT FOR SEVERE WEATHER WILL DEPEND ON HOW MUCH SUN AND HEATING OCCURS. THE UPPER LEVEL STORM SYSTEM WILL MOVE VERY SLOWLY ACROSS THE AREA THURSDAY THROUGH FRIDAY NIGHT. RICH GULF MOISTURE WILL CONTINUE TO FEED NORTHWARD INTO THE REGION. THIS WILL BRING THE CHANCE OF ADDITIONAL ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL. PLEASE CHECK BACK FOR LATER OUTLOOKS FOR UPDATES ON THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. STAY APPRISED FOR FURTHER OUTLOOKS TOMORROW. HEAVY RAINFALL REPORTS WILL ALSO BE GREATLY APPRECIATED THROUGH FRIDAY NIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ/EPS/JMC/COX
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:19 AM CDT | Dense Fog Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 5 hr |
| Mar 28, 3:27 PM CDT | Flash Flood Watch | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.